MAUDE Adverse Event Report: SPECTRANETICS CORPORATION ANGIOSCULPT OTW PTA SCORING BALLOON CATHETER; CATHETER, PERCUTANEOUS, CUTTING/SCORING

SPECTRANETICS CORPORATION ANGIOSCULPT OTW PTA SCORING BALLOON CATHETER; CATHETER, PERCUTANEOUS, CUTTING/SCORING
Model Number 2076-5040
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blocks a2/a3/a4: the patient's dob or age at time of event, gender, sex, and weight are unknown.This information was not available from the facility.Blocks b6/b7: patient information regarding relevant tests/laboratory data or medical history are unknown.This information was not available from the facility.Block g2: foreign- japan block h3: the angiosculpt device was discarded by the facility, thus no returned product investigation was performed.Block h6: the ifu warns at least 99.9% of the balloons (with a 95% confidence level) will not burst at or below the rbp.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
The angiosculpt device was used to treat the distal sfa artery.During the first inflation at 2 atm, the balloon ruptured.The procedure was completed with a new angiosculpt device.No patient injury reported.This product problem is being submitted conservatively because the balloon ruptured below rbp.

Brand Name
ANGIOSCULPT OTW PTA SCORING BALLOON CATHETER
Common Device Name
CATHETER, PERCUTANEOUS, CUTTING/SCORING
Manufacturer (Section D)
SPECTRANETICS CORPORATION
5055 brandin court
fremont CA 94538
Manufacturer (Section G)
SPECTRANETICS CORPORATION
5055 brandin court
fremont CA 94538
Manufacturer Contact
diana melliza galvez
5055 brandin court
fremont, CA 94538
510933-4541
MDR Report Key19628388
Report Number3005462046-2024-00017
Device Sequence Number7092907
Product Code PNO
UDI-Device Identifier00813132021375
UDI-Public(01)00813132021375(17)260629(10)G23060032
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K100303
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2026
Device Model Number2076-5040
Device Catalogue Number2076-5040
Device Lot NumberG23060032
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2024
Initial Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK MFG AND SIZE: GUIDE CATHETER; UNK MFG AND SIZE: GUIDE WIRE; UNK MFG AND SIZE: INTRODUCER SHEATH
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceAsian